Accessibility navigation

The variability of seasonality

Pezzulli, S., Stephenson, D. B. and Hannachi, A. (2005) The variability of seasonality. Journal Of Climate, 18 (1). pp. 71-88. ISSN 1520-0442

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:5439
Publisher:American Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation